EconPapers    
Economics at your fingertips  
 

On the Use of the Renormalization Procedure to Estimate the Bifurcation Parameters in Nonlinear Dynamic Models

Walter Briec and Laurence Lasselle

Computational Economics, 2013, vol. 41, issue 4, 557-574

Abstract: The renormalization procedure facilitates the detection of periodic and chaotic patterns of many two-dimensional systems of nonlinear equations. We first give a comprehensive presentation of this procedure. We then generalize it to make it more applicable to economic frameworks. Copyright Springer Science+Business Media New York 2013

Keywords: Period-doubling bifurcation; Two-dimensional map; C60; E32 (search for similar items in EconPapers)
Date: 2013
References: View references in EconPapers View complete reference list from CitEc
Citations:

Downloads: (external link)
http://hdl.handle.net/10.1007/s10614-012-9356-5 (text/html)
Access to full text is restricted to subscribers.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:kap:compec:v:41:y:2013:i:4:p:557-574

Ordering information: This journal article can be ordered from
http://www.springer. ... ry/journal/10614/PS2

DOI: 10.1007/s10614-012-9356-5

Access Statistics for this article

Computational Economics is currently edited by Hans Amman

More articles in Computational Economics from Springer, Society for Computational Economics Contact information at EDIRC.
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

 
Page updated 2025-03-19
Handle: RePEc:kap:compec:v:41:y:2013:i:4:p:557-574